# SDR UPS00832695

- Difficulty date: May 7, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT PIT FS 1060 CORROSION ON LWR SURFACE OF UPPER FRAME FLANGE AT L36 AND L33L.  REMOVED FRAME CAP, REMOVED CORROSION & FOUND OUT OF LIMIT, CUT OUT DAMAGE AREA OF FRAME IAW UPS EO DC8 5310-11728A.  FABRICATED REPAIR DOUBLERS, FILLERS, STRAPS, ALODINED, PRIMED & INSTALLED REPAIR DOUBLERS, STRAPS, FILLER, FRAME CAP IAW DC8 SRM 51-1-21, 51-1-20D, 51-1-8 & UPS EO DC8 5310-11728A.
